Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  724.05048
Autor:  Erdös, Paul; Tuza, Zsolt
Title:  Rainbow Hamiltonian paths and canonically colored subgraphs in infinite complete graphs. (In English)
Source:  Math. Pannonica 1, No.1, 5-13 (1990).
Review:  The authors establish the existence of a Hamiltonian path with no two edges of the same colour in an edge-coloured complete graph in terms of a forbidden edge-coloured subgraph and under the assumption that each vertex degree in each monochromatic subgraph is of finite measure with respect to a fixed 0-1 measure on the vertex set. They also introduce so-called canonically coloured subgraphs and investigate how large they can be.
Reviewer:  C.Thomassen (Lyngby)
Classif.:  * 05C55 Generalized Ramsey theory
                   05C15 Chromatic theory of graphs and maps
                   05C45 Eulerian and Hamiltonian graphs
Keywords:  Hamiltonian path; canonically coloured subgraphs

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page